# SDR SWAA2023013186317

- Difficulty date: December 29, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION @ L-1 DOOR LOWER SILL INNER CHORD FROM STA 312 TO STA 344 MKD DOT<[01] L-1 DOOR INNER CHORD FROM STA 277 THRU STA 370 WAS REPLACED ON FAULT #TTG8Q00GYPNH;[02] VRRIFIED STEP 1
